Q. I have had bad headaches for years. I was not making any progress with the doctors I was seeing and most of the time the medicines they put me on made me have other health issues. I did some research on my own and read where low testosterone levels could cause headaches. I started working out and purchased some steroids. I took a small amount for six weeks and didn’t have any headaches during that time and for about three weeks after the last injection. I found a new doctor and showed him what I was taking. He warned me about the affects of steroids and had me go off for six weeks. He then tested my testosterone level and it was 65. He prescribed an androgel that did help, but I have started having headaches again. Can you give any guidance?

Mitral valve prolapse (MVP) is a common heart condition, and in most persons does not cause symptoms. It results from a fluttering of the valve on the left side of the heart, between the small chamber (atrium) and the large chamber that pumps blood to...